# SDR AALA202002109048

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 59,544 hours, 24,676 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Faulty
- Location: External Power
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FA REPORTS OUTSIDE MAIN DOOR AIRCRAFT SKIN GIVING ELECTRIC SHOCKS. REPLACED EXTERNAL PWR RECEPTACLE PER AMM 24-42-11.
